# SDR AALA20161201004

- Difficulty date: November 30, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 89,468 hours, 42,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 23754
- Condition: No Test
- Location: Cabin
- Part time: 41,178 hours, 20,866 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT INTERIOR OVERWING EMERGENCY EXIT LIGHTS FAIL TO TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY B5-105 IAW AMM 33-53-00. SYSTEM TEST NORMAL.
